Open Access
Translator Disclaimer
2013 Optimal bundles in normed spaces
H‎. ‎H‎. Cuenya‎, F‎. ‎E‎. Levis, C‎. ‎N‎. ‎Rodriguez
Ann. Funct. Anal. 4(2): 87-96 (2013). DOI: 10.15352/afa/1399899527

Abstract

‎In this paper‎, ‎we prove existence of optimal bundles for a countable‎ ‎set of data in a broad class of normed spaces‎, ‎which extend previous‎ ‎known results for a finite data set in a Hilbert space‎. ‎In addition‎, ‎we study the behavior of deviations and diameters for an increasing‎ ‎sequence of data sets.

Citation

Download Citation

H‎. ‎H‎. Cuenya‎. F‎. ‎E‎. Levis. C‎. ‎N‎. ‎Rodriguez. "Optimal bundles in normed spaces." Ann. Funct. Anal. 4 (2) 87 - 96, 2013. https://doi.org/10.15352/afa/1399899527

Information

Published: 2013
First available in Project Euclid: 12 May 2014

zbMATH: 1263.41021
MathSciNet: MR3034932
Digital Object Identifier: 10.15352/afa/1399899527

Subjects:
Primary: 41A65
Secondary: 41A28

Keywords: deviation‎ , diameter , normed space , Optimal bundles

Rights: Copyright © 2013 Tusi Mathematical Research Group

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.4 • No. 2 • 2013
Back to Top